# SDR UALA2012021600943

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 85,109 hours, 9,638 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 41H SEAT MOUNTED EMERGENCY LIGHT IS MISSING.  REPLACED SEAT MOUNTED EMERGENCY LIGHT PER MM, OPS CHECKED OKAY.
